# SDR CALA2016022495133

- Difficulty date: February 22, 2016
- Submitted: February 24, 2016
- Operation: Air carrier
- Aircraft: N417UA
- Make and model: Airbus A320-232
- Aircraft serial: 483
- Aircraft time: 71,441 hours, 27,083 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FAULT, INT LOADS AFT L, DISPLAYED DURING EMER EXIT LIGHT 2CVS TESTS.  CYCLED EMER LIGHT CB`S, RESET SYS.  OPERATIONS CHECKED GOOD.
